# SDR 99ZZZX4660

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 320
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Loose
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR ANNUAL, NOTED AILERON CABLE TENSION WAS SLACK ENOUGH THAT THE CABLES WERE RUBBING ON THE STRINGER WHERE THEY PASSED THROUGH (BELOW THE FLOOR UNDER THE COCKPIT).  THE TENSION WAS SO LOW AS NOT TO READ ON THE TENSIONMETER.  THE CABLES WERE TIGHTENED IAW THE MFG DATA.
